Invariant theory for linear algebraic groups II (char k arbitrary)
Compositio Mathematica, Volume 68 (1988) no. 1, p. 23-29
@article{CM_1988__68_1_23_0,
     author = {Fauntleroy, Amassa},
     title = {Invariant theory for linear algebraic groups II (char k arbitrary)},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {68},
     number = {1},
     year = {1988},
     pages = {23-29},
     zbl = {0683.14011},
     mrnumber = {962502},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__68_1_23_0}
}
Fauntleroy, A. Invariant theory for linear algebraic groups II (char k arbitrary). Compositio Mathematica, Volume 68 (1988) no. 1, pp. 23-29. http://www.numdam.org/item/CM_1988__68_1_23_0/

1 Fauntleroy, A.: Geometric invariant theory for general algebraic groups, Compoositio Mathematica 55 (1985) 63-87. | Numdam | MR 791647 | Zbl 0577.14037

2 Fauntleroy, A. and Magid, A.: Proper Ga-actions, Duke J. Math. 43 (1976) 723-729. | MR 417196 | Zbl 0351.14026

3 Seshadri, C.S.: Quotient spaces modulo reductive algebraic groups, Ann. of Math. 95 (1972) 511-566. | MR 309940 | Zbl 0241.14024